# SDR ABXA20200722147

- Difficulty date: June 4, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,524 hours, 33,373 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: 114T4110
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT NR 2 INBD PANEL MOUNT FLANGE HAD CORROSION AT OTBD UPPER CORNER; REPLACED.   AIRCRAFT WAS GROUNDED.
